# SDR IPXA2017050816862

- Difficulty date: April 12, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220555
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN LONGERON 18L, BS 1501 IS CORRODED.  REMOVED, FABRICATED, AND REPLACED THE LONGERON IAW DWG AEA0220 AND SRM 51-33-01.
